# SDR CALA9800997

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT WING LEADING EDGE FRAME UPPER DOUBLER AT STA 438.  THE ANGLE DOUBLER WAS REMOVED AND A NEW DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-10-3.
